| Model Number |
72202531 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during setup when the package was open surgeon found that the tip of the bonecutter was dirty.The procedure was completed with a backup device and no delay or complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The device shows wear from use on the outer surface of the inner blade and the chamber has biological debris in it.The tip has biological debris and shows wear from use.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include contact with foreign substances after opening the package.No containment or corrective actions are recommended at this time.